MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SUPERCORE BIOPSY INSTRUMENT 16GA X 15CM

ARGON MEDICAL DEVICES SUPERCORE BIOPSY INSTRUMENT 16GA X 15CM
Model Number 701116150
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 06/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
When performing breast tumor puncture biopsy, the biopsy needle ruptured and injured the fingers of medical staff.Immediately replace the biopsy needle, and the medical staff cleaned and disinfected the wound.
 
Additional Manufacturer Narrative
Sample is unavailable for evaluation.Without such evident to review, the complaint cannot be confirmed.If additional information is provided in the future, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
A review of the batch records confirmed that the product was manufactured according to specification and no deviations or anomalies were found.No sample or images were available for evaluation.However, due to this issue being reported numerous times for this part, the complaint was confirmed.Argon medical devices has received other complaints that the supercore semi-automatic biopsy instrument is coming apart during or prior to use.Argon has conducted an internal investigation and the plastic housing and plunger can be separated more easily than normal.Capa 2021-061 has been opened to document our investigation into the cause of this problem and the corrective action that are being taken to ensure that this never happens again.
 
Event or Problem Description

Brand Name
SUPERCORE BIOPSY INSTRUMENT 16GA X 15CM
Common Device Name
SUPERCORE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key15191113
Report Number0001625425-2022-01056
Device Sequence Number17636760
Product Code KNW
UDI-Device Identifier00886333005826
UDI-Public00886333005826
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K974814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 09/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model Number701116150
Device Catalogue Number701116150
Device Lot Number11321843
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2022
Supplement Date Received by Manufacturer08/01/2022
Initial Report FDA Received Date08/09/2022
Supplement Report FDA Received Date09/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1625425-09/30/2021-001-R
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown